# SDR SWAA115605

- Difficulty date: July 29, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 40,323 hours, 23,509 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Flange
- Part number: 172A20107
- Condition: Cracked
- Location: Vertical Stab.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND VERTICAL STABILIZER L/E FLANGE CRACKED AT LT SIDE BELOW TOP OF L/E.  REPAIRED FLANGE IAW EA.
